# SDR AUS20030343

- Difficulty date: March 21, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 654811
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BOLTS CONTAINED PITTING ON GROUND SURFACES. BOLTSWERE NEW ITEMS FOR FITMENT FOLLOWING STRIP AND INSPECTION FOR PROPELLER STRIKE.
